Open Access
Translator Disclaimer
2014 An Application of Fixed Point Theory to a Nonlinear Differential Equation
A. P. Farajzadeh, A. Kaewcharoen, S. Plubtieng
Abstr. Appl. Anal. 2014(SI22): 1-7 (2014). DOI: 10.1155/2014/605405


We introduce a new family of mappings on [ 0 , + ) by relaxing the nondecreasing condition on the mappings and by using the properties of this new family we present some fixed point theorems for α - ψ -contractive-type mappings in the setting of complete metric spaces. By applying our obtained results, we also assure the fixed point theorems in partially ordered complete metric spaces and as an application of the main results we provide an existence theorem for a nonlinear differential equation.


Download Citation

A. P. Farajzadeh. A. Kaewcharoen. S. Plubtieng. "An Application of Fixed Point Theory to a Nonlinear Differential Equation." Abstr. Appl. Anal. 2014 (SI22) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022708
MathSciNet: MR3272204
Digital Object Identifier: 10.1155/2014/605405

Rights: Copyright © 2014 Hindawi


Vol.2014 • No. SI22 • 2014
Back to Top